# SDR CALA9701681

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Engine: Ge CFM563B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 7086002
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 30,839 hours
- Stage of operation: DE
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE FLAMED OUT WHILE ON DESCENT.  THE LOW IDLE LIGHT AND NR 2 GEN BUS OFF LIGHT ILLUMINATED AND THEN THE NR 2 LOW OIL PRESSURE LIGHT CAME ON.  THE APU WAS STARTED AND NR 2 BUS WAS PUT ON LINE.  ENGINE RESTART WAS PERFORMED, BUT THE ENGINE WOULD NOT ACHIEVE IDLE.  THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE FUEL PUMP AND FCU WERE REMOVED AND REPLACED IAW MM 73-11-01.  LEAK AND OPERATIONAL CHECKS OF THE FUEL PUMP AND FCU WERE GOOD.  THE NR 2 ENGINE WAS RUN AND OPERATION CHECKED GOOD.
